Calculating hedge fund risk : the draw down and the maximum draw down. / Sancetta, Alessio; Satchell, Steve.

In: Applied Mathematical Finance, Vol. 11, No. 3, 09.2004, p. 259-282.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)259-282
Number of pages24
JournalApplied Mathematical Finance
Volume11
Issue number3
DOIs
Publication statusPublished - Sep 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712783